| Model Number |
87047 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
During procedure to treat atrial fibrillation (a fib), an intellanav mifi open-irrigated catheter was selected for use.It was reported that during ablation, the generator displayed a high temperature error.The catheter was inspected and a defect in the irrigation port was found.Fluid leaked from the catheter's handle.Catheter was replaced with another of same device and procedure was completed successfully.No patient complications were reported.Product is expected to be returned.
Event or Problem Description
During procedure to treat atrial fibrillation (a fib), an intellanav mifi open-irrigated catheter was selected for use.It was reported that during ablation, the generator displayed a high temperature error.The catheter was inspected and a defect in the irrigation port was found.Fluid leaked from the catheter's handle.Catheter was replaced with another of same device and procedure was completed successfully.No patient complications were reported.Product has been returned and analysis has been performed.
Additional Manufacturer Narrative
An intellanav mifi open-irrigated catheter was returned and analyzed.Product analysis observed the irrigation extension tubing was found partially detached-separated from the luer fitting at the adhesive joint.Therefore, the reported complaint catheter "handle leak" and generator "message - d07 temperature too high" are confirmed.The pictures provided by the costumer and the returned device intellanav mifi open-irrigated catheter was analyzed and confirmed that the irrigation extension tubing was found partially detached/separated from the luer fitting at the adhesive joint, therefore, the reported complaint is confirmed.